Asymptotic completeness for few body schrödinger operators

George A. Hagedorn, Peter A. Perry

Research output: Contribution to journalArticlepeer-review


We discuss a method for proving asymptotic completeness for many body quantum mechanics. The main idea depends on, an analysis of the time rates of decay of the wave function in certain regions of configuration space. These rates of decay depend on the scattering channel to which the wave function belongs. The method has been applied to prove asymptotic completeness for generic three and four body systems with short range two body potentials.

Original languageEnglish
Pages (from-to)265-269
Number of pages5
JournalNorth-Holland Mathematics Studies
Issue numberC
StatePublished - Jan 1 1984

Bibliographical note

Funding Information:
* This material is partly based on work supported by the National Science Foundation under grant MCS-8301277. ** Bantrell Fellow in Mathematical Physics.

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Asymptotic completeness for few body schrödinger operators'. Together they form a unique fingerprint.

Cite this